Über Kegelschnitte im Raum

G. Thomsen

Mathematische Annalen (1933)

  • Volume: 108, page 260-295
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Thomsen, G.. "Über Kegelschnitte im Raum." Mathematische Annalen 108 (1933): 260-295. <http://eudml.org/doc/159637>.

author = {Thomsen, G.},
journal = {Mathematische Annalen},
pages = {260-295},
title = {Über Kegelschnitte im Raum},
url = {http://eudml.org/doc/159637},
volume = {108},
year = {1933},

AU - Thomsen, G.
TI - Über Kegelschnitte im Raum
JO - Mathematische Annalen
PY - 1933
VL - 108
SP - 260
EP - 295
UR - http://eudml.org/doc/159637
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.